# SDR UALA2013010900139

- Difficulty date: January 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 53,664 hours, 6,276 cycles
- Engine: Pwa PW4056
- System (JASC): 3251 · Steering Unit
- Part: Metering Valve
- Part number: 60B002107
- Part serial: 2490E
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

INTERMITTENT RATCHING NOISE RETURNED ON TAXI OUT BETWEEN DOORS 1L AND 2L.  REPLACED NOSE STEERING METERING VALVE PER MM, CHECKED OK.
